# SDR DJFA2006262

- Difficulty date: June 13, 2006
- Submitted: June 15, 2006
- Operation: Air carrier
- Aircraft: N791TA
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258291
- Aircraft time: 5,654 hours, 3,385 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Pedal
- Condition: Stuck
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

TRIP ID NR 1032333, FOLLOWING TAKEOFF AND DURING CLIMB CRUISE AND DESCENT BOTH PILOT AND CO-PILOT RUDDER PEDALS COULD NOT BE MOVED MORE THAN APPROXIMATELY 2 INCHES AND MOVING THE PEDALS REQUIRED A LARGE AMOUNT OF FORCE.   BOTH THE AUTO PILOT AND YAW DAMPER SYSTEMS WOULD NOT ENGAGE.   THE AIRCRAFT WAS DIVERTED FOR MAINTENANCE.   AFTER THE CREW LANDED THE AIRCRAFT, THE RUDDER CONTROL BECAME FREE WHEN THE THRUST REVERSERS WERE DEPLOYED.  MAINTENANCE ACCOMPLISHED GROUND TESTS OF THE AUTO-PILOT AND YAW DAMPER SYSTEMS AND COULD NOT DUPLICATE THE DISCREPANCIES.  NO DISCREPANCIES WERE NOTED WHILE TROUBLESHOOTING THE DIFFICULTY IN MOVING THE RUDDER PEDALS.  SATISFACTORY SYSTEM CHECKS WERE PERFORMED.
